`a`
Mathematical Biosciences and Engineering (MBE)
 

Finite difference approximations for measure-valued solutions of a hierarchically size-structured population model
Pages: 233 - 258, Issue 2, April 2015

doi:10.3934/mbe.2015.12.233      Abstract        References        Full text (675.0K)                  Related Articles

Azmy S. Ackleh - Department of Mathematics, University of Louisiana at Lafayette, Lafayette, LA 70504-1010, United States (email)
Vinodh K. Chellamuthu - Department of Mathematics, University of Louisiana at Lafayette, Lafayette, LA 70504-1010, United States (email)
Kazufumi Ito - Department of Mathematics, Box 8205, North Carolina State University, Raleigh, NC 27695-8205, United States (email)

1 A. S. Ackleh, L. J. S. Allen and J. Carter, Establishing a beachhead: A stochastic population model with an allee effect applied to species invasion, Theor. Popul. Biol., 71 (2007), 290-300.
2 A. S. Ackleh, K. Deng and S. Hu, A quasilinear hierarchical size structured model: Well-posedness and approximation, Appl. Math. Optim., 51 (2005), 35-59.       
3 A. S. Ackleh and K. Ito, A finite difference scheme for the nonlinear-size structured population model, J. Num. Funct. Anal. Optimization, 18 (1997), 865-884.       
4 A. S. Ackleh and K. Ito, Measure-valued solutions for a hierarchically size-structured population, J. Differential Equations, 217 (2005), 431-455.       
5 K. W. Blayneh, Hierarchical size-structured population model, Dynamic Systems Appl., 9 (2000), 527-539.       
6 A. Calsina and J. Saldana, Asymptotic behaviour of a model of hierarchically structured population, J. Math. Biol., 35 (1997), 967-987.       
7 J. A. Carrillo, R. M. Colombo, P. Gwiazda and A. Ulikowska, Structured populations, cell growth and measure valued balance laws, J. Differetial Equations, 252 (2012), 3245-3277.       
8 J. A. Carrillo, P. Gwiazda and A. Ulikowska, Splitting-particle methods for structured population models: Convergence and applications, Math. Models Methods Appl. Sci., 24 (2014), 2171-2197.       
9 J. M. Cushing, The dynamics of hierarchical age-structured populations, J. Math. Biol., 32 (1994), 705-729.       
10 O. Diekmann, M. Gyllenberg, H. Huang, M. Kirkilionis, J. A. J. Metz and H. R. Thieme, On the formulation and analysis of general deterministic structured population models, II Nonlinear theory, J. Math. Biol., 43 (2001), 157-189.       
11 P. Gwiazda, J. Jablonski, A. Marciniak-Czochra and A. Ulikowska, Analysis of particle methods for structured population models with nonlocal boundary term in the framework of bounded Lipschitz distance, Num. Meth. Partial Diff. Eq., 30 (2014), 1797-1820.       
12 P. Gwiazda, T. Lorenz and A. Marciniak-Czochra, A nonlinear structured population model: Lipschitz continuity of measure-valued solutions with respect to model ingredients, J. Differential Equations, 248 (2010), 2703-2735.       
13 S. M. Henson and J. M. Cushing, Hierarchical models of intra-specific competition: Scramble versus contest, J. Math. Biol., 34 (1996), 755-772.
14 E. A. Kraev, Existence and uniqueness for height structured hierarchical populations models, Natural Resource Modeling, 14 (2001), 45-70.       
15 S. Kruskov, First-order quasilinear equations in several independent variables, Mat. Sb., 123 (1970), 228-255; English transl. in Math. USSR Sb., 10 (1970), 217-273.       
16 J. Shen, C.-W. Shu and M. Zhang, High resolution schemes for a hierarchical size-structured model, SIAM J. Numer. Anal., 45 (2007), 352-370.       
17 C.-W. Shu and S. Osher, Efficient implementation of essentially non-oscillatory shock-capturing schemes, J. Comput. Phys., 77 (1988), 439-471.       
18 J. Smoller, Shock Waves and Reaction-Diffusion Equations, Springer-Verlag, New York, 1994.       

Go to top